MathSciNet Relay Station
MathSciNet bibliographic data
MR479442 (57 #18869) 92A05 (35K55)
Feroe, John A. Local existence of the nerve impulse. Math. Biosci. 38 (1978), no. 3–4, 259–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement